Sign in to follow this  
Followers 0
PuffyEye

Bacitrim helps or cause breakouts

1 post in this topic

I'm on my 4th dose of Bacitrim due to infected acne cyst above my right eyebrow. Eye was swollen since Monday. I still have swelling eye. The eyelids are red.  While the pain of the cyst has lessen, yellow crusty stuff is oozing out. Some new pimples have grown on and around. Some look like whiteheads.  The cyst has turned black after putting ice.

I also had a huge breakout after my first dose.   My acne problem has gotten better since I'm older and eat a high fiber diet sometimes.

However, I never had a cyst get infected and never had so much acne at once.  It's the small yellow pus and red that is getting on my chest, stomach, neck and face.  I'm even getting on my hands.  One side of my scalp it's almost completely red of acne

I thought it was extra pill of probiotics, but stop doing it since yesterday.

Can Bacitrim cause so much breakouts?  Is there another antibiotic?    PLease help.   I can't go out.

What will help with swollen eye?  I only put warm compress  and discontinued  probiotics and Retin-A.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0